MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD STD PV PRECHAMBER UNITIZED MH; PRECISION

INTEGRA LIFESCIENCES MANSFIELD STD PV PRECHAMBER UNITIZED MH; PRECISION
Model Number 82-3807
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 3 reports.Other mfg report numbers: 3013886523-2022-00349, 3013886523-2022-00351.A facility reported 3 catheters were implanted recently in 3 different pediatric patients.After few days they had the need the remove the peritoneal catheter (not related to valve system malfunction) and they weren¿t able to pull away the catheter (that was left in the peritoneal space.The catheter was left with its entire length without loop configuration).In the most severe case, the catheter was knot together with an intestinal loop and require a surgery to cut the loop.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h10.Complaint sample was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
STD PV PRECHAMBER UNITIZED MH
Common Device Name
PRECISION
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15126920
Report Number3013886523-2022-00350
Device Sequence Number15073467
Product Code JXG
UDI-Device Identifier10886704041733
UDI-Public10886704041733
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3807
Device Catalogue Number823009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown